# SDR HEEA978919

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Condition: Cracked
- Location: Nozzle
- Part time: 1,627 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON SERVO NOZZLE ASSEMBLY, ALSO LEAKS AT PISTON SEAL.
